# SDR HNAA0400115

- Difficulty date: August 20, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N980HA
- Make and model: Dhav DHC8102
- Aircraft serial: 376
- Aircraft time: 27,202 hours, 29,609 cycles
- Engine: Pwa PW120
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: C
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT NR 3818 REPORTED TOTAL LOSS OF NR 2 HYDRAULIC SYSTEM CONTENTS. PRESSURE LOSS WAS FOR APPROX. 7 MINUTES, WITH NR 2 ENGINE RUNNING. MAINTENANCE FOUND UNION ON THE ASSOCIATED HYDRAULIC PRESSURE MANIFOLD TO HAVE A BAD O-RING. O-RING WAS REPLACED AND THE SYSTEM INSPECTED IAW CHECK 5-50-33.  SYSTEM WAS SERVICED AND BLED AS NEEDED, AND OPERATIONAL CHECKS AND LEAK CHECKS WERE GOOD.
